Vol. 79 (2021)
No.1   No.2
Vol. 78 (2020)
No.1   No.2
Vol. 77 (2019)
No.1   No.2
Vol. 76 (2018)
No.1   No.2
Vol. 75 (2017)
No.1   No.2
Vol. 74 (2016)
No.1   No.2
Vol. 73 (2015)
No.1   No.2
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 76 No. 1 (2018)
I. Bazine, D. Ascoli, H. Fujita Yashima
Estimation dans W1 de la solution de l'équation de transport avec une condition d'entrée et application à un modèle pour l'atmosphère avec la transition de phase de l'eau
Peter V. Danchev
Quadratic equations and extensions of Boolean rings
R. Chaïli, M. Djilali
Iterate problem in Roumieu spaces of systems of interior and boundary differential operators
M. Ashraf, B. A. Wani, S. A. Pary
Derivations of rings and Banach algebras involving commutator
B. Cahen
Weyl calculus on the Fock space and Stratonovich-Weyl correspondence for Heisenberg motion groups
L. Di Terlizzi, A. M. Pastore
Invariant submanifolds of some classes of contact and of paracontact metric manifolds
C. Mooney
The Monge-Ampère equation
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.